# SDR DHL97802009

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Out Of Adjust
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

BELLY DOOR OPEN LIGHT ILLUMINATED IN FLIGHT.  LIGHT WENT OUT WHEN DEPRESSURIZING AIRCRAFT TO CABIN ALT OF 4,500 FEET.  REPRESSURIZING, LIGHT CAME BACK ON.  RERIGGED DOOR PER M/M 52.
